EconPapers    
Economics at your fingertips  
 

Modified Poisson Integral and Green Potential on a Half-Space

Lei Qiao

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

We discuss the behavior at infinity of modified Poisson integral and Green potential on a half-space of the n -dimensional Euclidean space, which generalizes the growth properties of analytic functions, harmonic functions and superharmonic functions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/765965.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/765965.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:765965

DOI: 10.1155/2012/765965

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:765965